RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 12, Number 3  


On scaling asymptotics in quantum field theory. II
N. N. Bogolyubov, V. S. Vladimirov, A. N. Tavkhelidze
305
Renormalized scattering theory for the Lee model
I. Ya. Aref'eva
331
Solvable model of an unrenormalizable field theory
A. V. Efremov
349
Legendre transforms of the generating functionals in quantum field theory
A. K. Kazanskii, A. N. Vasil'ev
352
Group-theoretical meaning of dual transformations in the space of coherent states
Kh. D. Popov, D. Ts. Stoyanov, A. N. Tavkhelidze
370
Quasipotential formalism for a system of two particles with spins $0$ and $1/2$
V. R. Garsevanishvili, S. V. Goloskokov, V. A. Matveev, L. A. Slepchenko
384
Relationship between the matrix element of deuteron electrodisintegration and the neutron-proton phase shifts
S. V. Trubnikov
390
Perturbation theory for resonance and virtual states
S. I. Manaenkov
397
Nonlinear oscillations and the capture of particles by waves in a plasma
A. I. Akhiezer, R. V. Polovin
407
Effect of phonon bottleneck on cross-relaxation
L. L. Buishvili, N. P. Giorgadze
420
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019